# SDR QXEA0101499

- Difficulty date: September 9, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 35,178 hours, 43,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Part serial: 1979
- Condition: Inoperative
- Location: Cabin
- Part time: 8,081 hours, 8,527 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY EVACUATION LIGHT ON AFT WING FAIRING REMAINS ON WHEN AIRCRAFT ELECTRICAL POWER IS TURNED OFF.  INSTALLED SERVICEABLE BATTERY IAW F28 MANUAL, 33-50-01.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
